# SDR CA960126035

- Difficulty date: December 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182G
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 5 Cyl
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN)IN CRUISE ENGINE BEGAN TO RUN ROUGH, AIRCRAFT LANDED AT NEAREST AIRPORT AND GROUND INSPECTION FOUND #5 CYLINDER CRACKED AT THE EXHAUST VALVE & SPARKK PLUG HOLE. CYLINDER REPLACED & AIRCRAFT RETURNED T O SERVICE.
